Oh you topical steroid creams! Causing people such a ruckus!
Many doctors prescribe them and many patients use them. It sucks, but some patients end up addicted to them. Not like alcohol addicted (I don’t go to meetings), but our bodies get so used to having steroids that they rebel when we stop using them. The more potent the steroid (and usage over time), the worse off you will be. That’s why I look like a freshly picked tomato just waiting to be ravished!!!
Still have the puffy eyes and red skin, but all my bloods came back normal, including the ones for autoimmune disorders. Been taking vitamins, probiotics, and clean eating. No wheat, no dairy, and no legumes for this poor child!! (I’ve been craving Chipotle like crazy!)
My day at the dance studio. My neck was so bad that morning I had to just say ‘Screw it!’ and go into the building with calamine lotion slopped all over. It got so hard I felt like I had a brace on!
My lovely red sleeves. I look like a girl who had one too many margaritas and fell asleep on South Beach.
Some days feel worse than others. Some areas hurt worse than others. My eyebrows are starting to thin (oh no!), but if I lose ’em, I lose ’em. They’ll grow back. I’ll pull off the Whoopi look for a bit if I have to!
Month 1 of this won’t get me down for long. I may not have much energy; I may not sleep well at night; I may want to itch my skin sometimes till it bleeds; and I may feel like a giant snowflake. But, at the end of the day, I have a wonderful family, an amazing husband, and a nice little support group who have helped me through this month. Without them, I would be lost.
Love, B. R. Wren
One thought on “Month 1 TSW”
Hey Wren, you are so brave! Going to your dance class and everything… The first couple months are hard and I wish you the best getting through it. Let’s all support each other!